Advanced search
Add to list

Transitive approximation of fuzzy relations by alternating closures and openings

Bernard De Baets (UGent) and Hans De Meyer (UGent)
(2003) SOFT COMPUTING. 7(4). p.210-219
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Baets, Bernard, and Hans De Meyer. “Transitive Approximation of Fuzzy Relations by Alternating Closures and Openings.” SOFT COMPUTING 7.4 (2003): 210–219. Print.
APA
De Baets, Bernard, & De Meyer, H. (2003). Transitive approximation of fuzzy relations by alternating closures and openings. SOFT COMPUTING, 7(4), 210–219.
Chicago author-date
De Baets, Bernard, and Hans De Meyer. 2003. “Transitive Approximation of Fuzzy Relations by Alternating Closures and Openings.” Soft Computing 7 (4): 210–219.
Chicago author-date (all authors)
De Baets, Bernard, and Hans De Meyer. 2003. “Transitive Approximation of Fuzzy Relations by Alternating Closures and Openings.” Soft Computing 7 (4): 210–219.
Vancouver
1.
De Baets B, De Meyer H. Transitive approximation of fuzzy relations by alternating closures and openings. SOFT COMPUTING. SPRINGER-VERLAG; 2003;7(4):210–9.
IEEE
[1]
B. De Baets and H. De Meyer, “Transitive approximation of fuzzy relations by alternating closures and openings,” SOFT COMPUTING, vol. 7, no. 4, pp. 210–219, 2003.
@article{290438,
  author       = {De Baets, Bernard and De Meyer, Hans},
  issn         = {1432-7643},
  journal      = {SOFT COMPUTING},
  language     = {eng},
  number       = {4},
  pages        = {210--219},
  publisher    = {SPRINGER-VERLAG},
  title        = {Transitive approximation of fuzzy relations by alternating closures and openings},
  volume       = {7},
  year         = {2003},
}

Web of Science
Times cited: